# SDR AALA202202099510

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,178 hours, 35,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER PRESSURE LOW. CHARGED DOOR DAMPER PER AMM 52-10-100.
